# SDR 98ZZZX3094

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge
- Part number: MW20257YP2300
- Condition: Worn
- Location: Fairing
- Part time: 5,616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND T/R GEARBOX FAIRING HINGE WORN, FILLER DOOR MISSING.  THE FILLER DOOR HAD CONTACTED ONE TAIL ROTOR BLADE.  THIS BLADE WAS FOUND UNSERVICEABLE.  TAIL ROTOR HUB BLADE ASSY WAS REPLACED.  AIRCRAFT WAS VISUALLY INSPECTED AND RETURNED TO SERVICE.
